I am a 32 year old male
On Monday April 12 I had Knee arthroscope done on my right knee removing 20% of
my posterior horn of the medial meniscus and a injection of Euflexxa.
The days after the arthroscope I had little to no pain but I had some swelling.
On Friday afternoon I started having some pain to the inside of the right knee. But little to no swelling
Saturday the pain increased still with little to no swelling. Sunday the pain is even worse. Still little to no swelling. And today it's even worse. The pain med I'm on “Percocet” dose little to help the pain
The pain is a sharp pain to the left side of the right knee. It never stops with any movement it gets worse I can put weight on my knee with little pain however I can not place weight on it and bent it
without severe pain. I have a good range of motion 5-125 degree or so but pain with movement. At about 45 degree a very sharp pain.
I have keep my leg elevated as much as possible since the surgery. And apply ice as recommended by my doctor to relieve swelling and pain. And take Naproxen 500mg two times a day
I have tried repeatedly to contact my doctor who did the arthroscope however I can not reach hem.
I do have a follow up appointment with hem this Thursday.
Slight amount of pain/ discomfort is common following the surgery. This occurs due to inflammations and is likely to subside with time I would suggest trying to keep the leg elevated, applying ice and taking NSAIDS/ pain medications meanwhile. If the pain is severe and you are unable to reach your doctor, it might be a good idea to visit the ER.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.